Translator Disclaimer
march 2019 Growth on Meromorphic Solutions of Non-linear Delay Differential Equations
Pei-Chu Hu, Qiong-Yan Wang
Bull. Belg. Math. Soc. Simon Stevin 26(1): 131-147 (march 2019). DOI: 10.36045/bbms/1553047233

Abstract

By using Nevanlinna theory and linear algebra, we show that the number one is a lower bound of the hyper-order of any meromorphic solution of a non-linear delay differential equation under certain conditions.

Citation

Download Citation

Pei-Chu Hu. Qiong-Yan Wang. "Growth on Meromorphic Solutions of Non-linear Delay Differential Equations." Bull. Belg. Math. Soc. Simon Stevin 26 (1) 131 - 147, march 2019. https://doi.org/10.36045/bbms/1553047233

Information

Published: march 2019
First available in Project Euclid: 20 March 2019

zbMATH: 07060320
MathSciNet: MR3934085
Digital Object Identifier: 10.36045/bbms/1553047233

Subjects:
Primary: 30D35
Secondary: 55M35, 55S3539B32

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 1 • march 2019
Back to Top